MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 15"; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 15"; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QWS15S
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient harm, but spectrum medical is reporting the event pending the results of an investigation.
 
Event or Problem Description
User reported route and type of cardioplegia delivered during the case were being altered in the patient chart without prompting.There was no patient harm.
 
Additional Manufacturer Narrative
There was no patient harm, but spectrum medical is reporting the event pending the results of an investigation.Follow-up #1: investigation is still ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no patient harm, but spectrum medical is reporting the event pending the results of an investigation.Follow-up #1: investigation is still ongoing.Follow-up #2: investigation is still ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no patient harm, but spectrum medical is reporting the event pending the results of an investigation.Follow-up #1: investigation is still ongoing.Follow-up #2: investigation is still ongoing.Follow-up #3: investigation determined that teh device driver was not receiving the "off" message as a result of a parsing issue, which causing the cardioplegia application to log data in multiple columns.This is considered unexpected behavior of the system and will be considered as part of ongoing device improvement efforts.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION 15"
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22026987
Report Number3006073153-2025-00127
Device Sequence Number21107057
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15S
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer04/16/2025
04/16/2025
04/16/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/13/2025
07/11/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown